# SDR 97ZZZX3732

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N600CK
- Make and model: Bell 206L-1
- Aircraft serial: 45787
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 206040576103
- Condition: Pitted
- Location: M/R Mast
- Part time: 830 hours
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER THE THIRD CHIP LIGHT, THE MAST WAS REMOVED FOR INSPECTION.  ON INSPECTION OF THE BEARING, THE OUTER RACE WAS FOUND PITTED.  BEARING S/N ZV-1423.
